Doctor insights on:
Effect Zoloft Sertraline
Zoloft (sertraline): Usually 4-6 weeks.Get a more detailed answer ›
Will I get the same calming effect from Zoloft (sertraline) as I do from Valium but it will take a few weeks to work ? GP doesn't want me on Valium long term.
Can't predict: Sertraline is a 1st-generation SSRI like Prozac (fluoxetine). Diazepam is a benzodiazepine - chemically very different. BZDs cause psychological not physical dependence meaning that abruptly stopping (not recommended) won't kill you, you'll only wish you were dead. Temporarily, of course. Only way to know is to try it. Your brain doesn't run Windows 8.1; no predicting. ...Read more
Can your triglycerites & cholesterol be effected by zoloft (sertraline)? My triglycerites are up 50 pts& my good cholesterol dropped 30 pts within a years time.
Metabolic Syndrome: Psychotropic medicines may effect weight and consequently cause or worsen metabolic conditions. More importantly mood and anxiety may predispose to metabolic disorders. Stresss increases cortisol that may increase lipids, blood sugar and cause weight gain. Age, family history and other condition should be factore in. A proper evaluation and investigations are essential. ...Read moreSee 1 more doctor answer
Can derealization be a side effect of Zoloft (sertraline) or klonopin? I am on 75 mg of Zoloft (sertraline),1mg of Klonopin.This is my 3rd week.
Yes: Derealization CAN be subsequent to most any medication- best way to tell is to stop it - if it goes away wait a Few days and restart- of it occurs when you stop it not likely medication related- if it goes away and comes back when the med is restarted likely medication related ...Read more
Occasionally yes: Genetics, alcohol and caffeine, changes in exercise patterns, certain meds, iron deficiency, kidney problems, nerve damage can all cause or worsen restless legs syndrome. Zoloft (sertraline) can sometimes. It looks like you're on Mellaril which can worsen RLS too. ...Read moreSee 1 more doctor answer
I understand lack of sexual desire is a side effect of Zoloft (sertraline) . However, i feel a lack of emotion (ie, happy, sad, ...) is this also a side effect?
SSRIs: Zoloft (sertraline) is an antidepressant of the ssri class. Some people report feeling apathetic or their emotions are blunted while on these medicines.Let the doctor who prescribed zoloft (sertraline) know. A change in dose, switch to a different medicine or addition of another can help. ...Read more
Been eating vry little last 3 days as a side effect of starting zoloft (sertraline). Taking psyllium w/cal supp.5 tabs 2xday. Not pooping much & not bulky. Am i constipated again or is it bc of little food intake?
Yes: Because Zoloft (sertraline) can affect tramadol conversion to the active metabolite(it decreases the conversion), you may notice decreased effectiveness of your tramadol/acetaminophen pills. Also, tramadol and Zoloft (sertraline) interact so the serotonin levels can be elevated. You need to watch to symptoms related to too much serotonin like headaches, muscle twitching, agitation, racing heart and diarrhea. ...Read more
In dance class,I really felt like I might pass out. I was Seeing spots, hyperventilating, & had to sit. Is this a serious Zoloft (sertraline) effect? I am worried.
Anxiety: Sounds more like a panic attack. When you start to hyperventilate your body blows off carbon dioxide and that can cause your blood vessels to constrict. That causes the feeling of "passing out", visual spots and weakness. The mechanism is real. Continue your activities. Dance is excellent for exercise and relaxation. Stick with your meds. If symptoms are recurrent let your doctor know. ...Read more
If zoloft (sertraline) is causing hand tremors and it doesn't resolve, is there any way to treat that side effect without stopping the zoloft (sertraline)?
No : No it does not.Get a more detailed answer ›
3 mrning dose of Zoloft (sertraline) cauzd insomnia.now i take lexotanil to sleep.m healthy.dun wana take any med.bt cant sleep w/o lexo.how lng Zoloft (sertraline) effect end?
Sleep hygiene: It is best to wait at least 2-3 weeks to let the medication work before switching medications. Insomnia in the beginning is common. Pay attention to sleep hygiene. No alcohol, nicotine, caffeine within 4 hours of sleep, no naps, exercise, but not within an hour of sleep, do not use electronics like laptops or watch television before sleeping. The light affects wakefulness. Dark, quiet room. ...Read moreSee 1 more doctor answer
Im on zoloft (sertraline) 100mg doc want to add remeron at night because i steel feel litie deepest what dose can help with zoloft (sertraline) ,too much zoloft (sertraline) effect libido?
Discuss w Psychiatry: Any change in the dose of your psychiatric medication needs to be discussed with your psychiatrist especially if you're combining it with another neuropsychiatric medication like Remeron (mirtazapine). Decreased libido can be a function of your depression as well and so it might not necessarily be your medication. Hope that helps and hope you feel better. ...Read more
Talk to your doctor: First, it is not a good idea to flush meds down the toilet due to filtration and sanitation concerns. It is best to have your physician's office, pharmacy or the police station dispose of them properly. As far as discontinuing zoloft (sertraline) on your own, i would strongly recommend that you speak with your doctor about your concerns with yhe med. ...Read more
- Talk to a doctor live online for free
- Effect of hpv warts on baby
- Ask a doctor a question free online
- Effect of colposcope on menstrual cycle
- Effect of rituxan immune system after done
- Effect of weather on sarcoidosis
- Marijuana use effect on child
- Talk to a neurologist online